MathSciNet Relay Station
MathSciNet bibliographic data
MR974527 (89m:46057) 46E30 (46B25)
Schütt, Carsten Lorentz spaces that are isomorphic to subspaces of $L\sp 1$. Trans. Amer. Math. Soc. 314 (1989), no. 2, 583–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement